MURAL - Maynooth University Research Archive Library



    Items where Author is "Akelbek, Mahmud"


    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | No Grouping
    Jump to: Article
    Number of items: 2.

    Article

    Akelbek, Mahmud and Kirkland, Steve (2009) Coefficients of ergodicity and the scrambling index. Linear Algebra and its Applications, 430 (4). pp. 1111-1130. ISSN 0024-3795

    Akelbek, Mahmud and Kirkland, Steve (2009) Primitive digraphs with the largest scrambling index. Linear Algebra and its Applications, 430 (4). pp. 1099-1110. ISSN 0024-3795

    This list was generated on Wed Aug 21 22:17:38 2019 UTC.